Next Article in Journal
On the Curvatures of (k+1)-Dimensional Semi-Ruled Surfaces in Evn+1
Previous Article in Journal
Three Dimensional Stress Analysis in the Crowned Human Teeth
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 1997, 2(1), 21-29; doi:10.3390/mca2010021

Minimax Optimal Control for One Class of Uncertain Systems

Dept. of Electrical and Electronic Eng. Osmangazi University Bademlik 26030 Eskişehir, Turkey
Dept. of Mathematics, Dumlupmar University 43100 Kütahya, Turkey
Authors to whom correspondence should be addressed.
Published: 1 April 1997
Download PDF [2240 KB, uploaded 1 April 2016]


A controllable system described by linear differential equation with uncertainties in the initial condition and forcing function is considered, We aim to find a control which minimizes a cost function having terminal and integral parts, Using game theory and convex analysis, under some sufficient conditions, the optimal control is obtained.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Dzhafarov, V.; Karamancıoğlu, A.; Çetintaş, S. Minimax Optimal Control for One Class of Uncertain Systems. Math. Comput. Appl. 1997, 2, 21-29.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top